# SDR DALA2016103107952

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 47,220 hours, 32,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT DISCOVERED THAT AN EMERGENCY EXIT SIGN DIFFUSER COVER WAS DAMAGED.  MAINTENANCE REPLACED THE BATTERIES. OPS CHECKED GOOD.
